# SDR DHL2005807002

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED ANTI-SKID LIGHT ILLUMINATED ALONG WITH -LFO- & -LFI-.  PERFORMED ABNORMAL PROCEDURE, NORMAL LANDING ACCOMPLISHED.  FOUND CANNON PLUG ON ANTI-SKID VALVE FOR LFO, LFI TO BE INSECURE, RESECURED IAW DC-8 M/M 32-43-0, CHECKS GOOD.
